Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 625-644
http://dx.doi.org/10.1155/S016117129300078X

S. N. Bose (1894-1974) and the Bose quantum statistics a centennial tribute

Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 10 May 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lokenath Debnath, “S. N. Bose (1894-1974) and the Bose quantum statistics a centennial tribute,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 625-644, 1993. https://doi.org/10.1155/S016117129300078X.